# SDR CA090916003

- Difficulty date: September 16, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Dhav DHC6
- System (JASC): 3250 · Landing Gear Steering System
- Part: Lever
- Part number: C6CFM123427
- Condition: Cracked
- Location: Steering Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) DURING BUILD UP OF THE AICRAFT CONTROL COLUMN, A NEW STEERING LEVER WAS TO BE INSTALLED. INSPECTION OF THE LEVER SHOWED SLIGHT SURFACE DISCONTINUITY AT THE STEERING CABLE BALL RECEIVER LOCATION. CLOSER INSPECTION REVEALED A CRACK RUNNING FROM THE OUTER FLANGE TO THE BALL RECEIVER. THE LEVER ASSEMBLY WAS SUBSEQUENTLY REPLACED. THE PART WAS ORIGINALLY PURCHASED FROM BOMBARDIER IN 2004 AND WAS ONLY ISSUED RECENTLY FROM THE STORES DEPARTMENT. (TC# 20090916003)
